Pyoderma gangrenosum associated with chronic myeloid leukemia

M. Ohtsuka, K. Iwatsuki, F. Kaneko

Research output: Contribution to journalArticle

Abstract

A 70-year-old Japanese man was diagnosed as having chronic myeloid leukemia in December 1987. The peripheral blood leukocyte count gradually increased up to 11.4 x 104/μl in October 1990, and he was treated with busulfan. In July 1991, he underwent cardiac catheter examination because he had suffered from chest pain caused by angina pectoris. Seven clays later, painful indurated erythema appeared at the site of needle puncture of the right arm. The eruption extended toward the periphery and became ulcerative. A similar eruption occurred on the face without any causative factor. A biopsy specimen was taken for routine histology.

Original languageEnglish
Pages (from-to)73-74
Number of pages2
JournalEuropean Journal of Dermatology
Volume6
Issue number1
Publication statusPublished - 1996
Externally publishedYes

Fingerprint

Cardiac Catheters
Pyoderma Gangrenosum
Busulfan
Angina Pectoris
Erythema
Leukemia, Myelogenous, Chronic, BCR-ABL Positive
Chest Pain
Leukocyte Count
Punctures
Needles
Histology
Arm
Biopsy
clay

Keywords

  • Chronic myeloid leukemia
  • Neutrophilic dermatoses
  • Pyoderma gangrenosum
  • Sweet's syndrome

ASJC Scopus subject areas

  • Dermatology

Cite this

Ohtsuka, M., Iwatsuki, K., & Kaneko, F. (1996). Pyoderma gangrenosum associated with chronic myeloid leukemia. European Journal of Dermatology, 6(1), 73-74.

Pyoderma gangrenosum associated with chronic myeloid leukemia. / Ohtsuka, M.; Iwatsuki, K.; Kaneko, F.

In: European Journal of Dermatology, Vol. 6, No. 1, 1996, p. 73-74.

Research output: Contribution to journalArticle

Ohtsuka, M, Iwatsuki, K & Kaneko, F 1996, 'Pyoderma gangrenosum associated with chronic myeloid leukemia', European Journal of Dermatology, vol. 6, no. 1, pp. 73-74.
Ohtsuka, M. ; Iwatsuki, K. ; Kaneko, F. / Pyoderma gangrenosum associated with chronic myeloid leukemia. In: European Journal of Dermatology. 1996 ; Vol. 6, No. 1. pp. 73-74.
@article{64bf43a2199b4a2b8125b22065e1ef94,
title = "Pyoderma gangrenosum associated with chronic myeloid leukemia",
abstract = "A 70-year-old Japanese man was diagnosed as having chronic myeloid leukemia in December 1987. The peripheral blood leukocyte count gradually increased up to 11.4 x 104/μl in October 1990, and he was treated with busulfan. In July 1991, he underwent cardiac catheter examination because he had suffered from chest pain caused by angina pectoris. Seven clays later, painful indurated erythema appeared at the site of needle puncture of the right arm. The eruption extended toward the periphery and became ulcerative. A similar eruption occurred on the face without any causative factor. A biopsy specimen was taken for routine histology.",
keywords = "Chronic myeloid leukemia, Neutrophilic dermatoses, Pyoderma gangrenosum, Sweet's syndrome",
author = "M. Ohtsuka and K. Iwatsuki and F. Kaneko",
year = "1996",
language = "English",
volume = "6",
pages = "73--74",
journal = "European Journal of Dermatology",
issn = "1167-1122",
publisher = "John Libbey Eurotext",
number = "1",

}

TY - JOUR

T1 - Pyoderma gangrenosum associated with chronic myeloid leukemia

AU - Ohtsuka, M.

AU - Iwatsuki, K.

AU - Kaneko, F.

PY - 1996

Y1 - 1996

N2 - A 70-year-old Japanese man was diagnosed as having chronic myeloid leukemia in December 1987. The peripheral blood leukocyte count gradually increased up to 11.4 x 104/μl in October 1990, and he was treated with busulfan. In July 1991, he underwent cardiac catheter examination because he had suffered from chest pain caused by angina pectoris. Seven clays later, painful indurated erythema appeared at the site of needle puncture of the right arm. The eruption extended toward the periphery and became ulcerative. A similar eruption occurred on the face without any causative factor. A biopsy specimen was taken for routine histology.

AB - A 70-year-old Japanese man was diagnosed as having chronic myeloid leukemia in December 1987. The peripheral blood leukocyte count gradually increased up to 11.4 x 104/μl in October 1990, and he was treated with busulfan. In July 1991, he underwent cardiac catheter examination because he had suffered from chest pain caused by angina pectoris. Seven clays later, painful indurated erythema appeared at the site of needle puncture of the right arm. The eruption extended toward the periphery and became ulcerative. A similar eruption occurred on the face without any causative factor. A biopsy specimen was taken for routine histology.

KW - Chronic myeloid leukemia

KW - Neutrophilic dermatoses

KW - Pyoderma gangrenosum

KW - Sweet's syndrome

UR - http://www.scopus.com/inward/record.url?scp=0030039633&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030039633&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0030039633

VL - 6

SP - 73

EP - 74

JO - European Journal of Dermatology

JF - European Journal of Dermatology

SN - 1167-1122

IS - 1

ER -